# SDR I5EA2020120700002

- Difficulty date: December 1, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 63,126 hours, 41,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 19088
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT SIDE EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY.  PERFORMED OPERATIONS CHECK NORMAL, PER B737 AMM 33-51-02.
